A Novel Singularity-Free Analysis of Coaxial-Fed Thick Monopole Antennas


HAYKIR Y., KÖKSAL A.

IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION, vol.63, no.12, pp.5860-5863, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 63 Issue: 12
  • Publication Date: 2015
  • Doi Number: 10.1109/tap.2015.2479636
  • Title of Journal : IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION
  • Page Numbers: pp.5860-5863

Abstract

An accurate and novel analysis of coaxial-fed thick tubular monopole antenna is presented. Pocklington's integrodifferential equation is solved with method of moments (MoM) for the z-directed surface current density. By using segmentation along the perimeter, we have taken circumferential variation of the current density into account. Exact kernel formulation is used in MoM where a novel representation of the kernel free of singularities is introduced. Same representation is used for modeling the source as magnetic frill current in order to handle existing singularities. Favorable comparison of the input impedance and admittance between computed and published measured and computed data is demonstrated. Circumferential change of the surface current density is displayed for the case of a plane wave incidence on a thick wire.